Sign in with
Sign up | Sign in
Your question

Artifacting with CF 6870s

Tags:
  • Radeon
  • World Of Warcraft
  • Graphics
Last response: in Graphics & Displays
Share
March 3, 2013 2:31:28 PM

Recently, I've been noticing some weird artifacting that (at first) I thought was due to some shadows settings in World of Warcraft - if I had them set to High, the screen would flicker and have anomalies. Setting to Ultra or Medium corrected the issues, so I assumed it was game-related. However, recently while playing Skyrim and Darksiders, I've notcied some ehavy artifacting and graphic ... stretching? I'm not sure how to describe the second one. I uploaded a video for the first one, here:

http://youtu.be/nlfg-w35LdY

This shows what I'm seeing all over the place. I tried turning off crossfire, but to no avail. Same issues are present. I'll try to upload a video of the Darksiders issues and update here, but it is pretty much the same.

Is there anything else I can do? Any suggestions?

UPDATE: Here is the Darksiders video - most prominent at the beginning of the vid. http://youtu.be/CvZFdylaQfY . Also, I did a full clean of the drivers on my system and installed the 13.2 beta drivers, with no change. Next step is to physically clean the cards.

More about : artifacting 6870s

March 3, 2013 8:01:00 PM

Just a quick update, and to mark it closed and solved: I reversed the order of the cards, and noticed that the artifacting had disappeared. I then disabled crossfire, and my performance actually increased. So, I have to believe that it was the other card that had gone bad. Now the card is working like a charm in Skyrim and Darksiders.
m
0
l
!